# SDR FDEA201008032801

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,865 hours, 30,681 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 651781820
- Part serial: 036H
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION AMBER L/E FLAP REMAINED ILLUMINATED AT FLAPS 2DEG POSITION.  S/O PANEL VERIFIED NR 5 SLAT REMAINED EXTENDED ROLLING MOMENT FELT IN YOKE.  RAN QRH NO HELP. LANDED NORMAL MEM NO DUMP REQUIRED.  REMOVED AND REPLACED NR 5 LEADING EDGE FLAP PANEL PER AMM 27-81-001-4,OPS CHECK   AND GAP CHECK GOOD.   ALSO, FOR PRECAUTIONARY REASONS, REMOVED AND REPLACED NR 5 LEADING EDGE FLAP ACTUATOR.OPS CHECK AND LEAK CHECKED GOOD,A/C OK TO   CONTINUE.
